Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Striated rash on stomach, deep purple red, spreading, gained weight. Stretch marks?

I have a striated rash on my stomach . It started out small four years ago and only a few on one side. Now it s spread all over my stomach. While I have gained weight since it began, I had not gained any weight when it first started. At first I thought they were stretch marks but they ve been a deep purply red for almost 5 years now. Is it really likely stretch marks wouldnt lighten in that time period? What should I do? Mederma? Cocoa Butter? I can t see anyone for them for months and I m so self-conscious. I can t even take my shirt off. Please.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The chances of the lesion being infective or allergic are remote considering the duration of the rash.

I would advice you to get examined and a biopsy if needed by a dermatologist to diagnose it exactly and manage accordingly.

Wish you good health.
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor